Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on birth control for 10 years now and I am 26 years old. Over a month ago my doc decided to switch me to a progesterone only pill because I was experiencing migraines and supposedly estrogen is not good for them. I was on Lo Ogestrel for a long time and then was switched to the Progesterone only pill. I was on that pill for about 3 weeks and my life turned into a living hell. In just that 3 weeks time I got a large ovarian cyst that ruptured, I was so bloated I felt like I had to get sick and I gained 5 lbs, which is a lot for me because I have been the same weight for years. Did I mention the severe anxiety and emotional roller coaster I have been on? I went back to my doc and they suggested another birth control and it was then when I got scared that I was putting way to many different kinds of hormones and chemicals in my body and I should just stop everything all together. I have been off everything for 3 weeks and my life has been terrible. I have had panic attacks, severe anxiety all day, sadness, crying spells, and another thing that has crippled me is nausea in the morning and that is when the anxiety is worst too. I know I am not pregnant because I took a test. My main concern is the anxiety, I don't drink any alcohol, caffeine and eat a very healthy gluten free diet. I have found a few natural remedies that have helped a lot but overall I still feel terrible and a sense of complete doom, like I'm never going to be myself again. Has anyone experienced this bad of anxiety and fear? How long will it be until I start feeling myself again?

Loading...

hi, i dont suppose you will sign back on to this site, but how are you now 6 months later?..im currently on month5/6 and like you i was on lo estrogen, then i switched to yaz(high estrogen) then  was switched to progesterone mini pill, and like you 3 week later started the odd panic attack, head racing and depressive feelings/crying, doom.. untill i stopped it and around 5 week later i got progressively worse to the point i could not eat, ive hardly eaten 500 calories a day (if im lucky) for around 10 weeks now, and i have lost 22 lb !! im already naturally slim with a superfast metab , i have to eat 2,500 cal a day to maintain my weight. im 5 ft 9 and only 130 lb, i was 152 lb. im so slim now, my size 12 jeans hang off me, my boobs have gone down 2 sizes, all my skin is loose, and the worst is i get hungry at night when you arnt suppose to eat due to it keeping you awake, i go to bed dreaming of curry, biscuits etc.. the next day its groundhog day, i wake, feel anxious or depressed and have no appetite untill late tea time every day. it doesnt help that im phobic of foods with estrogen (all meat, dairy and sugar and bad fat!  it doesnt leave a lot to eat and to put weight on!!! anyway, i just wondered how you are now.... im slightly better with magnesium, b complex, omega3, zinc and vit c daily, panic not as intense or as often, and have more hours in the day with a feeling of normality, where as 4 week ago i felt there was no point in anything and all the bad thoughts were dooming me, it was hopeless, no way out, i couldnt get out of bed untill 2pm, horrible depressed black feeling, then as soon as i get out of bed, panic and anxiety flooded me, nervousness, wretching over sink, toilet, feeling like im going loopy and going to do something rash ....it is the worst feeling in the world. i had this 9 year ago after giving birth.......same effect. anyway,,,ive had a pretty c**p day today, after a panic free 9 days (only had depression) i had a mild panic attack today and bad stress/thoughts, feelings of not coping again. it knocks you back. ive woken with knots and nervousness the last 3 mornings after none for over a week,and it was the day before my period this started. my panic attack today is my second day of period. its wearing me down. i just want my life back...:(

Reply

Loading...


HAVE you all recovered yet? Im going through something similar and just curious
Reply

Loading...

Hi im experiencing the same horrible symtpoms since quitting the pill in July. What's your email?
Reply

Loading...